# SDR AALA20100725TUL07

- Difficulty date: July 25, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 46,878 hours, 6,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING RIGHT SIDE LIGHT MISSING FORWARD GALLEY.  REPLACED LIGHT ASSEMBLY FOR ESCAPE PATH LIGHTING RIGHT SIDE FORWARD GALLEY.  OPS CHECKED NORMAL.
